# SDR SWIA200719152

- Difficulty date: October 13, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 13,169 hours, 11,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOORBEAM IS CRACKED AT STA 280 AND RBL9, FOUND AT C-CHECK.  COMPLIED WITH REPAIR OF UPPER FLOORBEAM PER CRJ200 REO 601R 53-11-136 DATED 10-02-99.
